# SDR 98ZZZX814

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N199TV
- Make and model: Enstrm 280F
- Aircraft serial: 1510
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Leg
- Part number: 28171324
- Condition: Broken
- Location: Lt Aft Gear
- Part time: 3,918 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND HANDLING OF THE HELICOPTER, THE LEFT AFT LANDING GEAR LEG PN 28-17132-4 BROKE DUE TO INTERNAL CORROSION. THE 4130 TUBING IS NOT SEALED AND FLYING IN RAIN OR BY WASHING AIRCRAFT WATER CAN ENTER TUBING AND HAS NO WAY OF DRAINING OUT.  ENSTROM SDB 0079 PERTAINS TO THIS PROBLEM.  SUBMITTER RECOMMENDED SDB 0079 BECOME AN AD.  NEW REPLACEMENT TUBES ARE BETTER CONSTRUCTED AND WILL PREVENT CORROSION OR CRACKS FROM DEVELOPING.
